Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 28, NWS Birmingham, AL

March 18, 2013Lamar County, Marion County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 18, 2013, 1:51 PM CDT for Lamar County, Marion County, Alabama. It was in force for 54 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2013, 1:51 PM CDT (18:51 UTC)
Expired
Mar 18, 2013, 2:45 PM CDT
In force
54 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Lamar County, AL, Marion County, AL

The radar

The Columbus AFB radar (KGWX), 33 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 1:55 PM CDTHAIL 1.75Bexar, AL
Mar 18, 2:02 PM CDTTSTM WND DMGSulligent, ALTREES AND POWER LINE DOWN
Mar 18, 2:04 PM CDTTSTM WND DMGHamilton, ALESTIMATED WINDS OF 50-60 MPH. POWERLINES DOWN IN TOWN.
Mar 18, 2:09 PM CDTTSTM WND DMGVernon, ALTREES AND POWER LINES DOWN
Mar 18, 2:13 PM CDTTSTM WND GST 70Sulligent, ALAT THE EOC
Mar 18, 2:15 PM CDTTSTM WND DMGBear Creek, ALTREES BLOWN DOWN AND MINOR ROOF DAMAGE TO SEVERAL SMALL BUILDINGS IN THE BEAR CREEK AREA.
Mar 18, 2:20 PM CDTTSTM WND DMGBear Creek, ALTREES AND POWER LINES DOWN.
Mar 18, 2:24 PM CDTTSTM WND DMGMillport, ALTREES AND POWER LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 8:09 AM CDTSevere Thunderstorm WatchSPC7 hr
Mar 18, 1:31 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

857 
WUUS54 KBMX 181851
SVRBMX
ALC075-093-181945-
/O.NEW.KBMX.SV.W.0028.130318T1851Z-130318T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
151 PM CDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAMAR COUNTY IN WEST CENTRAL ALABAMA...
  MARION COUNTY IN NORTHWEST ALABAMA...

* UNTIL 245 PM CDT

* AT 143 PM CDT...EMERGENCY MANAGEMENT IN MISSISSIPPI REPORTED A LINE OF 
SEVERE   THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING 
WINDS IN   EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING   FROM 6 MILES SOUTH OF RED BAY TO TREMONT TO AMORY TO 
ABERDEEN TO 18   MILES WEST OF COLUMBUS AFB...AND MOVING EAST AT 60 
MPH.

* LOCATIONS IMPACTED INCLUDE...
  HAMILTON...SULLIGENT...VERNON...WINFIELD...MILLPORT...DETROIT...
  WESTON AND BEDFORD.

THIS INCLUDES...
US 78 EXIT NUMBERS 3 THROUGH 34...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS MISSISSIPPI. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3426 8819 3433 8815 3431 8764 3392 8764
      3392 8795 3353 8794 3353 8828
TIME...MOT...LOC 1850Z 292DEG 52KT 3432 8803 3413 8813
          3393 8830 3380 8844 3359 8864

$$

17/KLAWS
2 follow-up statements
603 
WWUS54 KBMX 181911
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
211 PM CDT MON MAR 18 2013

ALC075-093-181945-
/O.CON.KBMX.SV.W.0028.000000T0000Z-130318T1945Z/
LAMAR AL-MARION AL-
211 PM CDT MON MAR 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARION AND
LAMAR COUNTIES UNTIL 245 PM CDT...

AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HACKLEBURG TO 6 MILES NORTH OF
GUIN TO LAMAR COUNTY AIRPORT TO CALEDONIA TO COLUMBUS...MOVING EAST
AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  WINFIELD...MILLPORT...BRILLIANT...LAKE BUTTAHATCHEE...KENNEDY...
  TUCKER AND CODY.

THIS INCLUDES...
US 78 EXIT NUMBERS 7 THROUGH 34...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS 
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3411 8821 3414 8810 3432 8807 3431 8764
      3392 8764 3392 8795 3353 8794 3353 8828
TIME...MOT...LOC 1911Z 292DEG 52KT 3419 8769 3400 8779
          3380 8797 3367 8811 3347 8831

$$

17
887 
WWUS54 KBMX 181932
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
232 PM CDT MON MAR 18 2013

ALC075-093-181945-
/O.CON.KBMX.SV.W.0028.000000T0000Z-130318T1945Z/
LAMAR AL-MARION AL-
232 PM CDT MON MAR 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MARION AND SOUTHERN LAMAR COUNTIES UNTIL 245 PM CDT...

AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM DOUBLE SPRINGS TO KANSAS TO 5 MILES EAST OF FAYETTE TO BELK TO
REFORM...MOVING EAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...

THIS INCLUDES...
US 78 EXIT NUMBERS 26 THROUGH 34...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
WARNED AREA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3384 8799 3395 8797 3395 8790 3406 8784
      3431 8764 3392 8764 3392 8795 3353 8794
      3354 8828
TIME...MOT...LOC 1932Z 292DEG 52KT 3407 8735 3388 8745
          3369 8763 3356 8777 3336 8797

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 12:30 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Mar 18, 12:30 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1230 PM CDT MON MAR 18 2013

.UPDATE...
FOR 18Z AVIATION.

&&

.DISCUSSION...

TODAY LOOKS LIKE IT COULD BE THE STORY OF 2 OR 3 DIFFERENT TALES.
WE START OUT THIS MORNING WITH AMPLE CLOUD COVER AND SCATTERED
SHOWERS ACROSS A LARGE PORTION OF CENTRAL ALABAMA AS WELL AS THE
MAIN ONGOING SITUATION...THE SQUALL LINE THAT HAS DEVELOPED IN
NORTHEAST MISSISSIPPI. AS EXPECTED...THE MORNING CLOUD COVER IS
HAMPERING THE DEVELOPMENT OF SFC BASED INSTABILITY...BUT THE SQUALL
LINE DOES HAVE THE ENERGY FROM THE PARENT SURFACE LOW IN SOUTHERN
KENTUCKY WITH WHICH TO WORK.  THE LINE SHOULD REMAIN ELEVATED BUT
WILL CARRY A LOW-END HAIL AND DAMAGING WIND THREAT.   THIS IS
EXPECTED TO CHANGE HOWEVER AS WE MOVE INTO THE AFTERNOON HOURS.
MODEL GUIDANCE SUPPORTED BY WATER VAPOR SATELLITE IMAGERY ARE STILL
SUGGESTING DRY AIR WILL WORK INTO CENTRAL ALABAMA ALOFT AND WE COULD
STILL SEE SOME MIXING OUT OF THE CLOUDS CURRENTLY IN PLACE.  IF THIS
DOES OCCUR...A GOOD PORTION OF THE AREA COULD SEE SFC BASED CAPES IN
THE 1000-1750 J/KG RANGE.  WHEN COUPLED WITH INCREASING MID-LEVEL
LAPSE RATES AND VEERING SURFACE WINDS...THIS COMBINATION COULD SPELL
SOME FAIRLY LARGE HAIL AND POTENTIALLY DAMAGING WINDS WITH ANY STORM
THAT TAPS INTO THAT ENERGY.  IF YOU DO SEE CLEARING IN YOUR AREA AND
THE SUN COMES OUT...THEN THAT WILL INCREASE YOUR CHANCE FOR A SEVERE
THUNDERSTORM WATCH TO BE EXTENDED TO YOU AS THE ENVIRONMENT WILL
RIPEN FOR SEVERE POTENTIAL THIS AFTERNOON AND EVENING. PROPER
ENVIRONMENTAL CONDITIONS FOR SEVERE WEATHER ARE EXPECTED TO DECREASE
AS WE MOVE TOWARDS THE MIDNIGHT HOUR TONIGHT.

UPDATES ARE OUT.

27

&&

.AVIATION...
18Z TAF DISCUSSION.

THIS IS GOING TO BE A VERY IDEALIZED TAF FORECAST...ESPECIALLY FOR
THE FIRST 6 TO 8 HOURS.  WITH MVFR CIGS BECOMING THINNER AND
THINNER...SUNSHINE IS STARTING TO SQUEEZE THROUGH THE CLOUD DECK.
THIS WILL LIKELY HELP TO DESTABILIZE THINGS...ALLOWING FOR SCATTERED
TS DEVELOPMENT ACROSS MOST OF THE AREA THIS AFTERNOON.  PREVAILING
TAF LINES REALLY REVOLVE AROUND THE LINE OF TS OVER NORTHERN
MISSISSIPPI AND ALABAMA...WHICH WILL CONTINUE PUSHING TO THE SOUTH
AND EAST THROUGH 00Z.  MAY HAVE TO ADJUST A BIT IF THESE SCATTERED
STORMS BEGIN POPPING UP AHEAD OF THE LINE.

WINDS WILL GRADUALLY VEER THROUGH THE AFTERNOON AS WELL...GIVING US
SOUTHWESTERLY SURFACE FLOW AHEAD OF FROPA...WHICH WILL TRANSLATE
THROUGH CENTRAL ALABAMA DURING THE OVERNIGHT HOURS.  CLEARING IS
LIKELY A FEW HOURS AFTER DAYBREAK ON TUESDAY.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Mar 18, 1:08 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
108 PM CDT MON MAR 18 2013

ALZ011>015-017>050-191815-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
108 PM CDT MON MAR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS THROUGH 10 PM...
FOR ALL OF CENTRAL ALABAMA. THE PRIMARY THREATS WILL BE DAMAGING
STRAIGHT LINE WINDS AND LARGE HAIL...POSSIBLY UP TO TWO INCHES IN
DIAMETER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A DRY AIRMASS WILL WORK INTO THE AREA ON TUESDAY. THERE IS A LOW
CONFIDENCE THAT RELATIVE HUMIDITIES MAY DROP BELOW 25 PERCENT
ACROSS THE EAST FOR SEVERAL HOURS DURING THE AFTERNOON. THIS WOULD
HELP CREATE A POTENTIAL HIGH FIRE DANGER. OUTDOOR BURNING IS
DISCOURAGED WITH THIS TYPE OF AIRMASS.

THERE IS A CHANCE FOR TEMPERATURES TO FALL BELOW THE FREEZING MARK
WEDNESDAY NIGHT INTO THURSDAY MORNING. SENSITIVE VEGETATION WILL
NEED TO BE PROTECTED DUE TO THE FREEZING TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NEEDED THIS AFTERNOON AND TONIGHT.

27

In the hours before

Special weather statement, Mar 18, 1:06 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
106 PM CDT MON MAR 18 2013

ALZ011-181845-
MARION AL-
106 PM CDT MON MAR 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION COUNTY UNTIL 145
PM CDT...

AT 104 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR TREMONT...OR 13 MILES SOUTH OF RED BAY...MOVING
EAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HACKLEBURG...
  SHOTTSVILLE...
  PIGEYE...
  TESSNER...
  BEAR CREEK...

&&

LAT...LON 3432 8766 3431 8764 3421 8763 3418 8820
      3430 8819 3433 8817
TIME...MOT...LOC 1806Z 261DEG 37KT 3426 8815
Local storm report, Mar 18, 1:27 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
127 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             SHOTTSVILLE             34.26N 88.13W
03/18/2013  M1.00 INCH       MARION             AL   EMERGENCY MNGR

            AT THE INTERSECTION OF CR 20 AND 25.

&&

SUNGER
Local storm report, Mar 18, 1:29 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
129 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     HAIL             SHOTTSVILLE             34.26N 88.13W
03/18/2013  M0.50 INCH       MARION             AL   EMERGENCY MNGR

            ON COUNTY HWY 154 IN TOWN.

&&

SUNGER
Local storm report, Mar 18, 1:35 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
135 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     HAIL             HACKLEBURG              34.27N 87.83W
03/18/2013  M0.50 INCH       MARION             AL   EMERGENCY MNGR

            INTERSECTION OF KENNEDY ROAD AND CR 118

&&

SUNGER
Local storm report, Mar 18, 1:36 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
136 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     HAIL             HACKLEBURG              34.27N 87.83W
03/18/2013  M0.75 INCH       MARION             AL   TRAINED SPOTTER

&&

SUNGER
Local storm report, Mar 18, 1:41 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
141 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     HAIL             HACKLEBURG              34.27N 87.83W
03/18/2013  M1.75 INCH       MARION             AL   TRAINED SPOTTER

&&

SUNGER

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 4:58 AM CDTSpecial Weather StatementBMXMarion32 min
Mar 18, 1:06 PM CDTSpecial Weather StatementBMXMarion39 min
Mar 18, 1:19 PM CDTSevere Thunderstorm WarningBMXMarion41 min
Mar 18, 1:31 PM CDTSevere Thunderstorm WarningBMXMarion44 min
Mar 18, 2:06 PM CDTSevere Thunderstorm WarningBMXWinston39 min
Mar 18, 2:18 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Pickens, Winston57 min
Mar 18, 2:28 PM CDTSevere Thunderstorm WarningBMXTuscaloosa, Walker62 min
Mar 18, 3:03 PM CDTSevere Thunderstorm WarningBMXSt. Clair27 min
Mar 18, 3:06 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson39 min
Mar 18, 3:20 PM CDTSpecial Weather StatementBMXGreene, Sumter55 min
Mar 18, 3:28 PM CDTSevere Thunderstorm WarningBMXTuscaloosa47 min
Mar 18, 3:34 PM CDTSevere Thunderstorm WarningBMXEtowah, St. Clair, Shelby56 min
Mar 18, 3:38 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa52 min
Mar 18, 3:46 PM CDTSevere Thunderstorm WarningBMXCalhoun, Talladega44 min
Mar 18, 3:54 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton66 min
Mar 18, 4:01 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Talladega59 min
Mar 18, 4:09 PM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa66 min
Mar 18, 4:12 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph63 min
Mar 18, 4:14 PM CDTSevere Thunderstorm WarningBMXCoosa31 min
Mar 18, 4:18 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Perry57 min
Mar 18, 4:24 PM CDTSpecial Weather StatementBMXRussell36 min
Mar 18, 4:35 PM CDTSevere Thunderstorm WarningBMXTallapoosa55 min
Mar 18, 4:43 PM CDTSpecial Weather StatementBMXDallas, Marengo, Perry62 min
Mar 18, 4:49 PM CDTSevere Thunderstorm WarningBMXDallas, Marengo, Perry, Sumter56 min
Mar 18, 4:58 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore62 min
Mar 18, 5:05 PM CDTSevere Thunderstorm WarningBMXTallapoosa40 min
Mar 18, 5:18 PM CDTSevere Thunderstorm WarningBMXChambers, Lee57 min
Mar 18, 5:30 PM CDTSpecial Weather StatementBMXLowndes, Montgomery60 min
Mar 18, 5:32 PM CDTSevere Thunderstorm WarningBMXMacon58 min
Mar 18, 5:38 PM CDTSevere Thunderstorm WarningBMXRussell52 min
Mar 18, 6:11 PM CDTSpecial Weather StatementBMXLowndes, Montgomery49 min
Mar 18, 6:15 PM CDTSevere Thunderstorm WarningBMXLee15 min
Mar 18, 6:21 PM CDTSpecial Weather StatementBMXBarbour, Bullock, Pike, Russell54 min
Mar 18, 6:52 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike53 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.